# SDR HALA2013021800022

- Difficulty date: February 18, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 18,024 hours, 43,430 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 59567435501
- Part serial: EFS38799
- Condition: Malfunctioned
- Location: Mlg
- Part time: 15,790 hours, 38,155 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, OBSERVED LT MAIN GEAR LIGHT ON.   CYCLED THE GEAR IAW ABNORMAL PROCEDURE.  OBSERVED TWO MAIN GEAR DOOR LIGHTS ON.  SHORTLY THERE AFTER ALL LIGHTS WENT OFF.  TROUBLESHOT IAW FIM 32-60-TASK 801 NO FAULT NOTED ON PSEC BITE TEST AND LEAKS FOUND HYD PRESS NORMNAL. PERFORMED GEAR SWING IAW AMM 32-30-00, INDICATIONS ARE NORMAL BUT LEFT MLG DOOR ACTUATOR SLOW TO RETRACT. R & R LT MLG DOOR ACTUATOR IAW AMM 32-34-03 LEAK CHECK GOOD, OPS GOOD, GEAR SWING PENDING. GEAR SWING CHECK OK.
